HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

A short proof of the Schröder–Simpson Theorem

Complete list of metadata

https://hal.inria.fr/hal-03189819
Contributor : Jean Goubault-Larrecq Connect in order to contact the contributor
Submitted on : Monday, April 5, 2021 - 9:35:00 AM
Last modification on : Monday, December 13, 2021 - 9:17:21 AM

Identifiers

Citation

Jean Goubault-Larrecq. A short proof of the Schröder–Simpson Theorem. Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2015, 25 (1), pp.1-5. ⟨10.1017/S0960129513000467⟩. ⟨hal-03189819⟩

Share

Metrics

Record views

19